On the degree of regularity of a particular linear equation - Archive ouverte HAL Access content directly
Journal Articles Acta Arithmetica Year : 2018

On the degree of regularity of a particular linear equation

S. Adhikari
  • Function : Author
R. Balasubramanian
  • Function : Author
D. Grynkiewicz
  • Function : Author

Abstract

There are many interesting results and open questions regarding the degree of regularity of Diophantine equations. The Fox and Kleitman conjecture (2006) concerning the maximum degree of regularity of the equation x_1 + • • • + x_k − y_1 − • • • − y_k = b_k , as b_k runs over the positive integers, has recently been confirmed (2017). We here consider the problem of finding the degree of regularity of some specializations of the above equation.
Fichier principal
Vignette du fichier
171006-Adhikari-v2.pdf (257.88 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-04122868 , version 1 (08-06-2023)

Identifiers

Cite

S. Adhikari, R. Balasubramanian, Shalom Eliahou, D. Grynkiewicz. On the degree of regularity of a particular linear equation. Acta Arithmetica, 2018, 184 (2), pp.187-191. ⟨10.4064/aa171006-15-3⟩. ⟨hal-04122868⟩
7 View
10 Download

Altmetric

Share

Gmail Facebook X LinkedIn More